Alert archive / Nebraska / Special Weather Statements in 2012

Special Weather Statement, NWS Cheyenne, WY

June 19, 2012Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this special weather statement at Jun 19, 2012, 10:50 PM MDT for Scotts Bluff County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2012, 10:50 PM MDT (04:50 UTC)
Expired
Jun 19, 2012, 11:15 PM MDT
In force
25 min
Issued by
NWS Cheyenne, WY

County Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 103 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 4.8 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2012-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2012-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WWUS85 KCYS 200450
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 PM MDT TUE JUN 19 2012

NEZ019-096-WYZ108-200515-
GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE-
1050 PM MDT TUE JUN 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SIOUX...
SOUTHEASTERN GOSHEN AND WESTERN SCOTTS BLUFF COUNTIES UNTIL 1115 PM
MDT...

AT 1048 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HAWK SPRINGS RECREATION AREA...OR 22 MILES
SOUTH OF TORRINGTON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LYMAN...
  STEGALL...
  MORRILL...
  HUBBARD HILL...

&&

LAT...LON 4203 10389 4170 10373 4170 10417 4181 10429
TIME...MOT...LOC 0450Z 238DEG 27KT 4176 10419

$$

HAHN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jun 19, 9:01 PM MDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 19, 9:01 PM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
901 PM MDT TUE JUN 19 2012

.UPDATE...
EVENING WATER VAPOR IMAGERY AND 00Z UPPER AIR DATA SHOWED A
SHORTWAVE MOVING EAST THROUGH SOUTHERN IDAHO AND NORTHERN UTAH.
THIS FEATURE WILL EVENTUALLY MOVE THROUGH WYOMING AND THE
NEBRASKA PANHANDLE THROUGH THE OVERNIGHT PERIOD AND ENHANCE THE
SYNOPTIC SCALE LIFT FOR CONVECTION. A SURFACE TROUGH...VISIBLE IN
SATELLITE AND RADAR REFLECTIVITY...WAS ADVANCING EAST ACROSS THE
CENTRAL AND SOUTHERN LARAMIE RANGE. SCATTERED HIGH-BASED SHOWERS
AND TSTORMS WERE DEVELOPING RAPIDLY ALONG AND EAST OF THE LARAMIE
RANGE...SOME PRODUCING FREQUENT LIGHTNING AND BRIEF MODERATE TO
HEAVY RAIN. EXPECT THE BULK OF THE CONVECTION TO PUSH EAST FROM
THE SOUTHEAST WYOMING PLAINS INTO NORTHERN AND CENTRAL PORTIONS OF
THE NEBRASKA PANHANDLE TONIGHT.

WINDS WERE EASTERLY 10-20 KT EAST OF THE TROUGH AND NORTHWESTERLY
15-25 KT AND GUSTY TO THE WEST. RELATIVE HUMIDITIES HAVE BEEN
SLOWLY RECOVERING WEST OF THE LARAMIE RANGE WITH VALUES ABOVE
15 PERCENT TO THE EAST. ALLOWED THE RED FLAG WARNING TO EXPIRE
AT 9 PM.

&&

.PREV DISCUSSION... /ISSUED 550 PM MDT TUE JUN 19 2012/

AVIATION...00Z TAF ISSUANCE...
MAIN AVIATION CONCERN TONIGHT WILL BE WITH THE MID-EVENING THROUGH
OVERNIGHT SHOWER AND THUNDERSTORM POTENTIAL ACROSS MAINLY WESTERN
NEBRASKA AIRFIELDS. A STRONG DISTURBANCE WILL APPROACH THE AREA
TONIGHT AND INTERACT WITH A NEARLY STATIONARY SURFACE FRONT TO
PRODUCE THESE ISOLATED TO SCATTERED LATE EVENING AND OVERNIGHT
CONVECTION. FOR NOW KEPT THE IDEA OF VCTS GOING AT ALL OF THE
EASTERN PLAIN AIRPORTS AND WILL CONTINUE TO MONITOR ITS
DEVELOPMENT THIS EVENING. RESIDUAL MOISTURE AND CONTINUED UPSLOPE
FLOW SHOULD PRODUCE MVFR OR EVEN LOCALLY IFR CIGS BETWEEN 08-14Z.
THESE WILL LIFT AS THE UPSLOPE FLOW BREAKS DOWN ON WEDNESDAY.

PREV DISCUSSION... /ISSUED 341 PM MDT TUE JUN 19 2012/

SHORT TERM...TONIGHT THROUGH THURSDAY...TEMPERATURES HAVE BEEN
COOLER TODAY AND THE LOW LEVEL MOISTURE HAS BEEN MUCH HIGHER OVER
THE PANHANDLE. ALSO...GUSTY NORTHERLY SURFACE WINDS WILL CONTINUE
AS HIGH AS 35 MPH THROUGH THE EARLY EVENING.

A SHORTWAVE TROUGH CURRENTLY UPSTREAM OF THE CWA WILL MOVE EAST
AND ACROSS THE REGION THROUGH EARLY AFTERNOON WEDNESDAY.  THE
FEATURE...THE ASSOCIATED 250 MB JET...MID LEVEL CONVERGENCE AND
THE AVAILABLE LOW LEVEL MOISTURE SHOULD COMBINE TO PRODUCE SOME
SHOWERS AND STORMS OVER THE EAST PART OF THE CWA TONIGHT AND INTO
WEDNESDAY MORNING.  MODELS CONTINUE TO DEPICT QPF DEVELOPING THIS
EVENING AND MAY HAVE A CLOSER TO 03Z START TIME AS THE DYNAMICS
APPROACH.  MID LEVEL LAPSE RATES WILL BE FAIRLY STEEP AT LEAST
THROUGH EARLY TONIGHT.  AS OF EARLY THIS AFTERNOON...THE AIR MASS
REMAINS VERY DRY AND CUMULUS HAS BEEN SLOW TO FORM.

HEIGHTS ALOFT REBUILD OVER THE ROCKIES STARTING WEDNESDAY AFTERNOON.
BY 00Z FRIDAY THE RIDGE AXIS WILL BE OVER WESTERN WYOMING.  SURFACE
HIGH PRESSURE MOVES OVER THE CWA WEDNESDAY NIGHT AND THEN MOVES
EAST AND OVER THE PLAINS ON THURSDAY.  TEMPERATURES WILL BE COOLER
ON WEDNESDAY AND THEN WARM FOR THURSDAY AS THE 700 MB READINGS
INCREASE TO 10C TO 14Z OVER SOUTHEAST WYOMING.  THE ATMOSPHERE DRIES
FOR WEDNESDAY AND WEDNESDAY NIGHT OVER THE CWA.  THE LOW LEVEL
MOISTURE INCREASES ON THURSDAY IN THE BOUNDARY LAYER RETURN FLOW.
IN ADDITION...THE LOW LEVEL THETA E RIDGE AXIS DEVELOPS OVER FAR
EASTERN WYOMING.  WILL KEEP THE FORECAST DRY FOR NOW AS THE ONLY
FORCING WILL BE WEAK LOW LEVEL CONVERGENCE ALONG THE MOUNTAINS.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...A STRONG UPPER LOW
OVER THE PACIFIC NORTHWEST AND A SECOND LOW OVER SOUTHEASTERN
CANADA WILL BECOME QUASI-STATIONARY THROUGH THE PERIOD...WITH A HIGH
AMPLITUDE RIDGE BUILDING OVER THE CENTRAL US IN BETWEEN. WITH
THIS PATTERN SETTING UP...SHOULD BE VERY HOT ACROSS THE CWA WITH
80S...90S AND A FEW 100S FOR MAX TEMPS EACH DAY. INITIALLY...A
SHORTWAVE MOVING ACROSS THE CWA ON FRIDAY WILL DEVELOP A LEE SIDE
TROUGH AND SFC LOW TO THE EAST. WITH THE TIGHTENING PRESSURE
GRADIENT DEVELOPING...WILL SEE MODERATE AND GUSTY WESTERLY WINDS
DEVELOP IN THE AFTERNOON ACROSS SOUTHEAST WYOMING. THIS WILL
COMBINE WITH VERY DRY CONDITIONS TO LIKELY PRODUCE CRITICAL FIRE
WEATHER CONDITIONS ON FRIDAY ACROSS SOUTHEAST WYOMING. BREEZY
CONDITIONS WILL PERSIST ON SATURDAY AND SUNDAY BUT MORE LLVL
MOISTURE SHOULD BE AVAILABLE AS HIGH PRESSURE BUILDS ACROSS THE
EASTERN PLAINS AND LLVL WINDS HERE BECOME EASTERLY. THEN FLOW
ALOFT WILL BECOME MORE SOUTHWEST WITH THE BUILDING RIDGE...AND
SHOULD BRING UP SOME MONSOONAL MOISTURE. EXPECT AFTERNOON AND
EVENING CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH
TUESDAY IN THIS PATTERN.

&&

FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE
THROUGH THIS EVENING OVER MUCH OF SOUTHEAST WYOMING. A RED FLAG
WARNING REMAINS IN EFFECT FOR THAT PART OF THE CWA DUE TO THE
WARM...DRY AND BREEZY WEATHER. SOME SHOWERS AND THUNDERSTORMS
WILL AFFECT THE EAST PART OF THE CWA THIS EVENING AND INTO
WEDNESDAY MORNING. THEN COOLER AND LESS WINDY WEATHER WILL AFFECT
THE CWA WEDNESDAY AND WEDNESDAY NIGHT AS SURFACE HIGH PRESSURE
MOVES OVER THE REGION. WARMER...BREEZY AND STILL DRY WEATHER WILL
RETURN TO THE CWA THURSDAY. THEN CRITICAL FIRE WEATHER DAYS STILL
WILL BE LIKELY OVER MUCH OF THE CWA FRIDAY AND SATURDAY. THOSE
DAYS WILL BE VERY WARM...DRY AND WINDY. MID AND UPPER LEVEL
MOISTURE RETURNS TO THE REGION SUNDAY AND EARLY NEXT WEEK.
INITIALLY THIS MAY YIELD DRY THUNDERSTORMS AND MORE CRITICAL FIRE
WEATHER CONDITIONS ON SUNDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...WEILAND
LONG TERM...MAZUR
AVIATION...HAHN
UPDATE...JAMSKI
Hazardous weather outlook, Jun 19, 9:15 PM MDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
915 PM MDT TUE JUN 19 2012

WYZ101>119-201215-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
915 PM MDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS ALONG AND
EAST OF THE LARAMIE RANGE THROUGH MIDNIGHT BEFORE MOVING EAST INTO
WESTERN NEBRASKA. BRIEF GUSTY WINDS TO 45 MPH...BRIEF MODERATE TO
HEAVY RAIN...SMALL HAIL AND FREQUENT LIGHTNING WILL OCCUR WITH THE
STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WESTERLY WINDS AND HOT TEMPERATURES WILL RETURN FRIDAY AND
SATURDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH DAYS
WITH AFTERNOON HUMIDITIES FALLING INTO THE SINGLE DIGITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-201215-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
915 PM MDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP RAPIDLY AND MOVE
ACROSS MUCH OF THE WESTERN NEBRASKA PANHANDLE. BRIEF GUSTY WINDS
TO 45 MPH...BRIEF MODERATE TO HEAVY RAIN...SMALL HAIL AND FREQUENT
LIGHTNING WILL OCCUR WITH THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Jun 19, 9:20 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
920 PM MDT TUE JUN 19 2012

NEZ002-200345-
DAWES NE-
920 PM MDT TUE JUN 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWES COUNTY UNTIL
945 PM MDT...

AT 916 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHADRON AIRPORT...OR 9 MILES WEST OF
CHADRON...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHADRON...
  CHADRON AIRPORT...

&&

LAT...LON 4294 10280 4271 10313 4280 10326 4301 10313
      4301 10292
TIME...MOT...LOC 0321Z 219DEG 18KT 4280 10314

HAHN
Special weather statement, Jun 19, 10:20 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1020 PM MDT TUE JUN 19 2012

WYZ108-200445-
GOSHEN COUNTY WY-
1020 PM MDT TUE JUN 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GOSHEN COUNTY UNTIL
1045 PM MDT...

AT 1016 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR VETERAN...OR 11 MILES SOUTHWEST OF
TORRINGTON...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LINGLE...
  PRAIRIE CENTER...
  HWY 85 AT DRY RAWHIDE CREEK...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4252 10427 4259 10407 4220 10408 4191 10434
      4205 10450
TIME...MOT...LOC 0421Z 216DEG 35KT 4204 10434

HAHN
Local storm report, Jun 19, 10:35 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1035 PM MDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             TORRINGTON              42.07N 104.18W
06/19/2012  M0.50 INCH       GOSHEN             WY   FIRE DEPT/RESCUE

            DIME SIZE HAIL FALLING.

&&

MJAMSKI
Local storm report, Jun 19, 10:40 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 PM MDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     HAIL             TORRINGTON              42.07N 104.18W
06/19/2012  E0.75 INCH       GOSHEN             WY   TRAINED SPOTTER

            PEAS TO PENNIES. HEAVY RAIN AND WIND GUSTS TO 45 MPH

&&

GCLAYCOM
Local storm report, Jun 19, 10:42 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1042 PM MDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             TORRINGTON              42.07N 104.18W
06/19/2012  M1.00 INCH       GOSHEN             WY   FIRE DEPT/RESCUE

&&

RUBIN
Special weather statement, Jun 19, 10:50 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 PM MDT TUE JUN 19 2012

NEZ019-096-WYZ108-200515-
GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE-
1050 PM MDT TUE JUN 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN SIOUX...
SOUTHEASTERN GOSHEN AND WESTERN SCOTTS BLUFF COUNTIES UNTIL 1115 PM
MDT...

AT 1048 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HAWK SPRINGS RECREATION AREA...OR 22 MILES
SOUTH OF TORRINGTON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LYMAN...
  STEGALL...
  MORRILL...
  HUBBARD HILL...

&&

LAT...LON 4203 10389 4170 10373 4170 10417 4181 10429
TIME...MOT...LOC 0450Z 238DEG 27KT 4176 10419

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:20 PM MDTSpecial Weather StatementCYSGoshen25 min
Jun 19, 10:27 PM MDTSevere Thunderstorm WarningCYSGoshen48 min
Jun 19, 10:56 PM MDTSevere Thunderstorm WarningCYSGoshen34 min
Jun 19, 10:57 PM MDTAreal Flood AdvisoryCYSGoshen3 hr
Jun 20, 3:11 PM MDTFire Weather WatchCYS24 hr
Jun 19, 9:20 PM MDTSpecial Weather StatementCYSDawes25 min
Jun 19, 11:10 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux50 min
Jun 19, 11:19 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff41 min
Jun 19, 11:39 PM MDTSpecial Weather StatementCYSBox Butte21 min
Jun 19, 11:59 PM MDTSevere Thunderstorm WarningCYSMorrill31 min
Jun 20, 12:08 AM MDTSpecial Weather StatementCYSMorrill67 min
Jun 20, 1:47 AM MDTSpecial Weather StatementCYSBox Butte, Morrill58 min

Nearby

Special Weather Statements in Nebraska, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.